Primary antiphospholipid antibody (APA) syndrome, a common prothrombotic disorder, has been known in dialysis patients and renal transplant recipients. We report a case of primary APA syndrome presenting as a posttransplant complication in a renal transplant donor. A renal donor presented with acute, painless anuria due to renal artery thrombosis 6 years following renal transplant surgery, subsequent thrombosis of jugular catheter and arteriovenous fistula occurred, despite anticoagulation treatment, due to primary APA syndrome. This incident represents the most catastrophic complication reported in a renal donor due to primary APA syndrome. The validity of a prothrombotic assay in an organ donor workup to detect predilection to hypercoagulable disorders and to prevent such complications is open to question. The actual significance of APA in the blood is unclear; hence, the presence of APA in a potential renal donor would pose an ethical and practical dilemma.